# SDR FDEA201910222723

- Difficulty date: October 22, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 85,447 hours, 20,047 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN , FOUND SEAT TRACK AT STATION 5-6 , X = 47.5 CROWN DAMAGED .  CABIN AT SEAT TRACK STATION 5-6 , X = 47.5 , DAMAGED CROWN EVALUATED AND FOUND TO   EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1 . CROWN DAMAGED   SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 5-63 TO   EXISTING SPLICE STATION 5-0/1531 X = 47.5 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1 .   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
